# SDR CALA2025053005120

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 63,854 hours, 26,414 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT APPROXIMATELY LBL 9.0. SUPPORT TASK NSA EMX N/R 00089. VERIFIED ESFR INFORMATION. REPAIRED STA. 663 BULKHEAD VAPOR BARRIER UPPER ATTACH ANGLE AT LBL 9.0 IAW B737-900 SRM 57-10-10-2R-5, ACCOMPLISHED LEAK CHECK IAW B737-900 AMM 28-11-00, LEAK CHECK GOOD, SEE NSA EMX N/R 00089 AND HANGER N/R 6481041 FOR WORK ACCOMPLISHED.
